# SDR SWAA110728

- Difficulty date: February 1, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 28,856 hours, 16,684 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 1219801
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  AT 40K AUTO FAIL IN PRESS THEN ALTN - FAIL ALL DASHES ON PANEL CABIN ALT NEVER ABOVE 13K.  REMOVED AND REPLACED OUTFLOW VALVE AND NR 2 CABIN PRESSURE CONTROLLER PER MM.
